# SDR ASOA201000154

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 18,807 hours, 16,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATES CORRODED FOR CARGO DOOR STEP PLATE.    REMOVED 14EA NUTPLATES FOR CARGO DOOR STEP PLATE IAW SRM 51-45-00 2. INSTALLED 10EA NEW NUTPLATES FOR CARGO DOOR STEP PLATE IAW SRM 51-45-00 3.  INSTALLED 4EA. NUT PLATES REF SRM 51-45-00 & SRM 51-42-15 M45.
